• Home
  • Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent
Image for Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent from DDS
+ / - Hover over image to Zoom

Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent

Aspro Clear Extra Strength Aspirin Effervescent tablets provide fast relief of pain, fever and inflammation.

$5.69
Add to Cart
Home Delivery
Click & Collect

Product Information

Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, Rheumatic and arthritic pain, Cold & flu symptoms, Inflammation associated with muscular aches and pains, Neuralgia, Fibrositis and Period Pain. Also reduces fever. - Soluble effervescent tablets. - Pleasant taste. - Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains. - Starts to work fast because it forms a clear solution, ready to be absorbed as soon as you drink it. - Aluminium, gluten and lactose free.
Product Type
Aspirin
Treatment
Cold & Flu, Headache, Sore Throat
Instructions
Adults & children over 12 years: Take 1 or 2 tablets dissolved in half a glass of water every 4 hours as necessary. Do not exceed 8 tablets in 24 hours unless directed by a Doctor. Do not take for more than 10 days unless directed by a Doctor.
Storage & Disposal
Store below 25C. Protect from moisture.
Warnings
Always read the label. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines. Contains gluten and sulfites. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful.
Active Ingredients
Aspirin 500mg

Ingredients

Each tablet contains Aspirin 500mg.

Delivery Information

What delivery methods are available?

FREE Click & Collect

Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.


Home Delivery

We offer free delivery for orders above $89 AUD; For orders below $89.00 AUD, a fee of $7.50 AUD will be charged.

Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.


Please visit Delivery FAQs for more information.

More From